PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 125 | 1 | 1-11
Tytuł artykułu

Constructions of cocycles over irrational rotations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct a coboundary cocycle which is of bounded variation, is homotopic to the identity and is Hölder continuous with an arbitrary Hölder exponent smaller than 1.
Słowa kluczowe
Czasopismo
Rocznik
Tom
125
Numer
1
Strony
1-11
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-11-06
poprawiono
1996-03-11
Twórcy
autor
  • Department of Mathematics and Computer Science, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland , bulatek@mat.uni.torun.pl
  • Department of Mathematics and Computer Science, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland , mlem@mat.uni.torun.pl
autor
  • Department of Mathematics, University of Maryland, College Park, Maryland 20742, U.S.A. , djr@math.umd.edu
Bibliografia
  • [1] H. Anzai, Ergodic skew product transformations on the torus, Osaka J. Math. 3 (1951), 83-99.
  • [2] H. Furstenberg, Strict ergodicity and transformations on the torus, Amer. J. Math. 83 (1961), 573-601.
  • [3] P. Gabriel, M. Lemańczyk et P. Liardet, Ensemble d'invariants pour les produits croisés de Anzai, Mem. Soc. Math. France 119 (1991).
  • [4] M. Herman, Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Publ. IHES 49 (1979), 5-234.
  • [5] A. Iwanik, M. Lemańczyk and D. Rudolph, Absolutely continuous cocycles over irrational rotations, Israel J. Math. 83 (1993), 73-95.
  • [6] A. B. Katok, Constructions in Ergodic Theory, unpublished lecture notes.
  • [7] A. V. Kochergin, On the homology of functions over dynamical systems, Dokl. Akad. Nauk SSSR 231 (1976), 795-798.
  • [8] M. Lemańczyk and Ch. Mauduit, Ergodicity of a class of cocycles over irrational rotations, J. London Math. Soc. 49 (1994), 124-132.
  • [9] D. Rudolph, $ℤ^n$ and $ℕ^n$ cocycle extensions and complementary algebras, Ergodic Theory Dynam. Systems 6 (1986), 583-599.
  • [10] A. Zygmund, Trigonometric Series, Vol. I, Cambridge Univ. Press, 1959.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv125i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.